# SDR UALA2013032001715

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,433 hours, 13,716 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER DID NOT DEPLOY ON LANDING.  PERFORMED THRUST REVERSER OPS CHECK PER MM 78-31-00.  LEFT ENG THRUST REVERSER OPERATES NORMAL, NO LEAKS.  NO FAULTS ON TR RELAY MODULE.  TROUBLESHOT SUSPECT LEFT THRUST REVERSER DEPLOY RELAY.  REMOVED AND REPLACED LEFT THRUST REVERSER DEPLOY RELAY PER WDM 78-34-11.  OPERATED THRUST REVERSER AGAIN NO FAULTS NOTED.  PERFORMED MCDP TEST 30 PER MM 22-00-03, ALL TESTS PASSED, NO MESSAGES NOTED ACFT UPGRADED TO FULLY CAT CAPABLE.
